American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 94 found      Go to page: 1 2 3 4

[1] Nobu Kishimoto. Remark on the periodic mass critical nonlinear Schr\"odinger equation. Proc. Amer. Math. Soc. 142 (2014) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[2] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[3] C. Ortoleva and G. Perelman. Nondispersive vanishing and blow up at infinity for the energy critical nonlinear Schr\"odinger equation in $\mathbb{R}^3$. St. Petersburg Math. J. 25 (2014) 271-294.
Abstract, references, and article information   
View Article: PDF

[4] Scipio Cuccagna. On asymptotic stability of moving ground states of the nonlinear Schr\"odinger equation. Trans. Amer. Math. Soc. 366 (2014) 2827-2888.
Abstract, references, and article information   
View Article: PDF

[5] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[6] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[7] Eduardo Colorado. Existence results for some systems of coupled fractional nonlinear Schr\"odinger equations. Contemporary Mathematics 595 (2013) 135-150.
Book volume table of contents   
View Article: PDF

[8] Jeffery C. DiFranco and Peter D. Miller. The semiclassical modified nonlinear Schr\"odinger equation II: Asymptotic analysis of the Cauchy problem. The elliptic region for transsonic initial data. Contemporary Mathematics 593 (2013) 29-81.
Book volume table of contents   
View Article: PDF

[9] Xavier Carvajal. On the ill-posedness for a nonlinear Schr\"{o}dinger-Airy equation. Quart. Appl. Math. 71 (2013) 267-281.
Abstract, references, and article information
View Article: PDF

[10] Yaniv Almog, Bernard Helffer and Xing-Bin Pan. Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field. Trans. Amer. Math. Soc. 365 (2013) 1183-1217.
Abstract, references, and article information   
View Article: PDF

[11] Weizhu Bao and Yongyong Cai. Optimal error estimates of finite difference methods for the Gross-Pitaevskii equation with angular momentum rotation. Math. Comp. 82 (2013) 99-128.
Abstract, references, and article information   
View Article: PDF

[12] Thomas Chen and Nataša Pavlović. A new proof of existence of solutions for focusing and defocusing Gross-Pitaevskii hierarchies. Proc. Amer. Math. Soc. 141 (2013) 279-293.
Abstract, references, and article information   
View Article: PDF

[13] Ryosuke Hyakuna and Masayoshi Tsutsumi. On existence of global solutions of Schr\"{o}dinger equations with subcritical nonlinearity for $\widehat{L}^p$-initial data. Proc. Amer. Math. Soc. 140 (2012) 3905-3920.
Abstract, references, and article information   
View Article: PDF

[14] T. Chen, N. Pavlović and N. Tzirakis. Multilinear Morawetz identities for the Gross-Pitaevskii hierarchy. Contemporary Mathematics 581 (2012) 39-62.
Book volume table of contents   
View Article: PDF

[15] Jeng-Eng Lin. Time Decay for the Solutions of a Fourth-Order Nonlinear Schr\"{o}dinger Equation. Contemporary Mathematics 581 (2012) 169-174.
Book volume table of contents   
View Article: PDF

[16] Shijun Zheng. Fractional regularity for nonlinear Schr\"{o}dinger equations with magnetic fields. Contemporary Mathematics 581 (2012) 271-285.
Book volume table of contents   
View Article: PDF

[17] Cristi Guevara and Fernando Carreon. Scattering and blow up for the two-dimensional focusing quintic nonlinear Schr\"{o}dinger equation. Contemporary Mathematics 581 (2012) 117-153.
Book volume table of contents   
View Article: PDF

[18] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information   
View Article: PDF

[19] L. Escauriaza, C. E. Kenig, G. Ponce and L. Vega. Uniqueness properties of solutions to Schr\"{o}dinger equations. Bull. Amer. Math. Soc. 49 (2012) 415-442.
Abstract, references, and article information   
View Article: PDF

[20] Benjamin Dodson. Global well-posedness and scattering for the defocusing, $L^{2}$-critical nonlinear Schr{\"{o}}dinger equation when $d \geq3$. J. Amer. Math. Soc. 25 (2012) 429-463. MR 2869023.
Abstract, references, and article information   
View Article: PDF

[21] Changxing Miao, Junyong Zhang and Jiqiang Zheng. A note on the cone restriction conjecture. Proc. Amer. Math. Soc. 140 (2012) 2091-2102.
Abstract, references, and article information   
View Article: PDF

[22] Pierre Raphaël and Jeremie Szeftel. Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS. J. Amer. Math. Soc. 24 (2011) 471-546. MR 2748399.
Abstract, references, and article information   
View Article: PDF

[23] Scipio Cuccagna and Nicola Visciglia. On asymptotic stability of ground states of NLS with a finite bands periodic potential in 1D. Trans. Amer. Math. Soc. 363 (2011) 2357-2391. MR 2763720.
Abstract, references, and article information   
View Article: PDF

[24] Dong Li and Xiaoyi Zhang. Dynamics for the energy critical nonlinear wave equation in high dimensions. Trans. Amer. Math. Soc. 363 (2011) 1137-1160. MR 2737260.
Abstract, references, and article information   
View Article: PDF

[25] Johanna Michor. On the spatial asymptotics of solutions of the Ablowitz–Ladik hierarchy. Proc. Amer. Math. Soc. 138 (2010) 4249-4258. MR 2680051.
Abstract, references, and article information   
View Article: PDF

[26] J. Colliander, M. Grillakis and N. Tzirakis. Remarks on global a priori estimates for the nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 138 (2010) 4359-4371. MR 2680061.
Abstract, references, and article information   
View Article: PDF

[27] Carlos E. Kenig and Frank Merle. Scattering for $\dot {\mathrm {H}}^{1/2}$ bounded solutions to the cubic, defocusing NLS in 3 dimensions. Trans. Amer. Math. Soc. 362 (2010) 1937-1962. MR 2574882.
Abstract, references, and article information   
View Article: PDF

[28] Jean Ginibre and Giorgio Velo. Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations. Quart. Appl. Math. 68 (2010) 113-134. MR 2598884.
Abstract, references, and article information
View Article: PDF

[29] Nicolas Burq, Patrick Gérard and Nikolay Tzvetkov. High frequency solutions of the nonlinear Schrödinger equation on surfaces. Quart. Appl. Math. 68 (2010) 61-71. MR 2598880.
Abstract, references, and article information
View Article: PDF

[30] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 94 found      Go to page: 1 2 3 4